ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Trubetskov D. I. Canonical models of nonlinear dynamics in economics. Izvestiya VUZ. Applied Nonlinear Dynamics, 2006, vol. 14, iss. 2, pp. 75-93. DOI: 10.18500/0869-6632-2006-14-2-75-93

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 909)
Language: 
Russian
Article type: 
Review
UDC: 
51–77

Canonical models of nonlinear dynamics in economics

Autors: 
Trubetskov Dmitriy Ivanovich, Saratov State University
Abstract: 

This paper is the book review. Its main purpose is to show that practically all kinds of canonical models of nonlinear dynamics are used in the present mathematical economics.   

Key words: 
Reference: 

-

Received: 
27.03.2006
Accepted: 
27.03.2006
Published: 
31.05.2006
Short text (in English):
(downloads: 69)